Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes lower back pain in spite of taking medicines ?

I had pack pain from last one year, I went to hospital, I took MRI scan and doctor sir said it s simple and given some medicine to continue a month, 1.calpol(morning:2,night:2) 2.proxyvon(afternoon:1) normally no pain, but when I work hard I feel some pain and am a software developer for last two year.
Asked On : Mon, 28 Mar 2011
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Physical Therapist or Physiotherapist 's  Response
welcome to healthcaremagic
ur problem seems to be a postural.
first of all u go to consult a physio ..... in physiotherapy some pain relieving modalities are thr , u tk electrotherapy treatment followed by exercise to strenthen ur back.
pain will cum down easily.
tk care
Answered: Tue, 29 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Since your MRI is normal it is most likely a postural pain. You are taking mild pain killers. Change Tab. Proxyvon with some other muscle relaxant as it is habit forming.Start physiotherapy and regularly do back exercises as told by pysiotherapist.
Dr. Rakhi Tayal
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor